American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Johannes Nicaise. Motivic invariants of algebraic tori. Proc. Amer. Math. Soc. 139 (2011) 1163-1174. MR 2748411.
Abstract, references, and article information   
View Article: PDF

[2] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information   
View Article: PDF

[3] Marco A. Garuti. On the \lq \lq Galois closure\rq \rq for torsors. Proc. Amer. Math. Soc. 137 (2009) 3575-3583. MR 2529863.
Abstract, references, and article information   
View Article: PDF

[4] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lei Fu. On the semisimplicity of pure sheaves. Proc. Amer. Math. Soc. 127 (1999) 2529-2533. MR 1676348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Minhyong Kim. Weights in cohomology groups arising from hyperplane arrangements . Proc. Amer. Math. Soc. 120 (1994) 697-703. MR 1179589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Piotr Blass and Raymond Hoobler. Picard and Brauer groups of Zariski schemes . Proc. Amer. Math. Soc. 97 (1986) 379-383. MR 840613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Boulahia Nejib. Remarque sur l'arithm\'etique des $2$-formes diff\'erentielles de deuxi\`eme esp\`ece . Proc. Amer. Math. Soc. 97 (1986) 389-392. MR 840615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rosario Strano. Principal homogeneous spaces over Hensel rings . Proc. Amer. Math. Soc. 87 (1983) 208-212. MR 681823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Treger. On $p$-torsion in etale cohomology and in the Brauer group . Proc. Amer. Math. Soc. 78 (1980) 189-192. MR 550491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David A. Cox. The \'etale homotopy type of varieties over ${\bf R}$ . Proc. Amer. Math. Soc. 76 (1979) 17-22. MR 534381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Elisabetta Strickland. The real Brauer group of a finite CW-complex . Proc. Amer. Math. Soc. 75 (1979) 163-168. MR 529234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Andy R. Magid. Brauer groups of linear algebraic groups with characters . Proc. Amer. Math. Soc. 71 (1978) 164-168. MR 0485816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. H. Van Osdol. Homological algebra in topoi . Proc. Amer. Math. Soc. 50 (1975) 52-54. MR 0369481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1